{"created":"2024-10-31T01:46:34.528545+00:00","id":2020096,"links":{},"metadata":{"_buckets":{"deposit":"20262489-6946-4f49-a109-3066f697853a"},"_deposit":{"created_by":7,"id":"2020096","owners":[7],"pid":{"revision_id":0,"type":"depid","value":"2020096"},"status":"published"},"_oai":{"id":"oai:ocu-omu.repo.nii.ac.jp:02020096","sets":["1623632832836:1721355153493"]},"author_link":[],"item_1617186331708":{"attribute_name":"タイトル","attribute_value_mlt":[{"subitem_title":"Finsler Hardy inequalities","subitem_title_language":"en"}]},"item_1617186419668":{"attribute_name":"作成者","attribute_type":"creator","attribute_value_mlt":[{"creatorAffiliations":[{"affiliationNames":[{"affiliationName":"Università di Napoli Federico II","affiliationNameLang":"en"}]}],"creatorNames":[{"creatorName":"Mercaldo, Anna","creatorNameLang":"en"}],"nameIdentifiers":[{"nameIdentifier":"0000-0003-2644-0621","nameIdentifierScheme":"ORCID","nameIdentifierURI":"https://orcid.org/0000-0003-2644-0621"}]},{"creatorAffiliations":[{"affiliationNames":[{"affiliationName":"Hiroshima University","affiliationNameLang":"en"}]}],"creatorNames":[{"creatorName":"Sano, Megumi","creatorNameLang":"en"},{"creatorName":"サノ, メグミ","creatorNameLang":"ja-Kana"},{"creatorName":"佐野, めぐみ","creatorNameLang":"ja"}],"nameIdentifiers":[{"nameIdentifier":"1000070834935","nameIdentifierScheme":"KAKEN2","nameIdentifierURI":"https://nrid.nii.ac.jp/nrid/1000070834935/"},{"nameIdentifier":"megumi_sano","nameIdentifierScheme":"RESEARCHMAP","nameIdentifierURI":"https://researchmap.jp/megumi_sano"}]},{"creatorAffiliations":[{"affiliationNames":[{"affiliationName":"Osaka City University","affiliationNameLang":"en"}]}],"creatorNames":[{"creatorName":"Takahashi, Futoshi","creatorNameLang":"en"},{"creatorName":"タカハシ, フトシ","creatorNameLang":"ja-Kana"},{"creatorName":"高橋, 太","creatorNameLang":"ja"}],"nameIdentifiers":[{"nameIdentifier":"1000010374901","nameIdentifierScheme":"KAKEN2","nameIdentifierURI":"https://nrid.nii.ac.jp/nrid/1000010374901"},{"nameIdentifier":"0000-0003-4225-1302","nameIdentifierScheme":"ORCID","nameIdentifierURI":"https://orcid.org/0000-0003-4225-1302"}]}]},"item_1617186499011":{"attribute_name":"権利情報","attribute_value_mlt":[{"subitem_rights":"This is the peer reviewed version of the following article: Mathematische Nachrichten. Vol.293, Issu.12, 2370-2398., which has been published in final form at https://doi.org/10.1002/mana.201900117. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Use of Self-Archived Versions. This article may not be enhanced, enriched or otherwise transformed into a derivative work, without express permission from Wiley or by statutory rights under applicable legislation. Copyright notices must not be removed, obscured or modified. The article must be linked to Wiley’s version of record on Wiley Online Library and any embedding, framing or otherwise making available the article or pages thereof by third parties from platforms, services and websites other than Wiley Online Library must be prohibited.","subitem_rights_language":"en"}]},"item_1617186609386":{"attribute_name":"主題","attribute_value_mlt":[{"subitem_subject":"best constant","subitem_subject_language":"en","subitem_subject_scheme":"Other"},{"subitem_subject":"Finsler norm","subitem_subject_language":"en","subitem_subject_scheme":"Other"},{"subitem_subject":"Hardy inequality","subitem_subject_language":"en","subitem_subject_scheme":"Other"}]},"item_1617186626617":{"attribute_name":"内容記述","attribute_value_mlt":[{"subitem_description":"In this paper we present a unified simple approach to anisotropic Hardy inequalities in various settings. We consider Hardy inequalities which involve a Finsler distance from a point or from the boundary of a domain. The sharpness and the non-attainability of the constants in the inequalities are also proved.","subitem_description_language":"en","subitem_description_type":"Abstract"},{"subitem_description":"The second author (M.S.) was supported by JSPS KAKENHI Early-Career Scientists, No. JP19K14568. The third author (F.T.) was supported by JSPS Grant-in-Aid for Scientific Research (B), No. JP19136384.","subitem_description_language":"en","subitem_description_type":"Other"}]},"item_1617186643794":{"attribute_name":"出版者","attribute_value_mlt":[{"subitem_publisher":"Wiley","subitem_publisher_language":"en"}]},"item_1617186783814":{"attribute_name":"識別子","attribute_value_mlt":[{"subitem_identifier_type":"DOI","subitem_identifier_uri":"https://doi.org/10.1002/mana.201900117"}]},"item_1617186920753":{"attribute_name":"収録物識別子","attribute_value_mlt":[{"subitem_source_identifier":"1522-2616","subitem_source_identifier_type":"ISSN"}]},"item_1617187056579":{"attribute_name":"書誌情報","attribute_value_mlt":[{"bibliographicIssueDates":{"bibliographicIssueDate":"2020-12","bibliographicIssueDateType":"Issued"},"bibliographicIssueNumber":"12","bibliographicPageEnd":"2398","bibliographicPageStart":"2370","bibliographicVolumeNumber":"293","bibliographic_titles":[{"bibliographic_title":"Mathematische Nachrichten","bibliographic_titleLang":"en"}]}]},"item_1617258105262":{"attribute_name":"資源タイプ","attribute_value_mlt":[{"resourcetype":"journal article","resourceuri":"http://purl.org/coar/resource_type/c_6501"}]},"item_1617265215918":{"attribute_name":"出版タイプ","attribute_value_mlt":[{"subitem_version_resource":"http://purl.org/coar/version/c_b1a7d7d4d402bcce","subitem_version_type":"AO"}]},"item_1617353299429":{"attribute_name":"関連情報","attribute_value_mlt":[{"subitem_relation_type":"isVersionOf","subitem_relation_type_id":{"subitem_relation_type_id_text":"https://doi.org/10.1002/mana.201900117","subitem_relation_type_select":"DOI"}},{"subitem_relation_type_id":{"subitem_relation_type_id_text":"AA11625516","subitem_relation_type_select":"NCID"}}]},"item_1722232185104":{"attribute_name":"ファイル情報","attribute_type":"file","attribute_value_mlt":[{"accessrole":"open_date","date":[{"dateType":"Available","dateValue":"2021-10-12"}],"displaytype":"detail","filename":"15222616-293-12-2370.pdf","filesize":[{"value":"193.6 KB"}],"format":"application/pdf","mimetype":"application/pdf","url":{"label":"本文","objectType":"fulltext","url":"https://ocu-omu.repo.nii.ac.jp/record/2020096/files/15222616-293-12-2370.pdf"},"version_id":"cffe4951-0ed7-4e4e-9a40-6da0505449ee"}]},"item_1722577087681":{"attribute_name":"記事種別等","attribute_value_mlt":[{"subitem_description":"Original Paper","subitem_description_language":"en","subitem_description_type":"Other"}]},"item_1725590125188":{"attribute_name":"言語","attribute_value_mlt":[{"subitem_language":"eng"}]},"item_title":"Finsler Hardy inequalities","item_type_id":"40002","owner":"7","path":["1721355153493"],"pubdate":{"attribute_name":"PubDate","attribute_value":"2021-10-12"},"publish_date":"2021-10-12","publish_status":"0","recid":"2020096","relation_version_is_last":true,"title":["Finsler Hardy inequalities"],"weko_creator_id":"7","weko_shared_id":-1},"updated":"2024-10-31T01:46:43.580085+00:00"}